Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have headache, pain in eye, blurry vision and see stars for 5 to 15 minutes. Reason?

I suffer from HBP and presently taking meds. Visited an optometrist and considering I m 67 yrs old, dr. told me my eyes were very good. In the past I noticed that all of a sudden I started to see little stars or sparkles and started to see blurry. it lasts for about 5 to 15 min. and I start to get a headache and pain in my eye. It had not happened in a long time and it started again a couple of weeks ago. It s a bit scary and I m concerned as to what it can be. sorry but I can t pay you so I guess I just need to trust God to take care of me.
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Welcome to HCM.
What you have experienced is termed as flashes and floaters in eye along with blackouts. Since you are hypertensive and with your age in mind,I would suggest you to visit an ophthalmologist , to have a dilated retinal examination done.

Aging itself or your systemic problem (HTN) could have caused some changes in either the jelly within the eye ( vitreous) or the retinal vessels.

So get a through examination done and get a cardio work up (ECG, Carotid doppler) done to rule out and small blocks in the blood vessels.
Take care and keep us updated.
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor